Search Results

There are 8664 results for: content related to: Differential universality

  1. Fine compactified Jacobians

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 997–1031, Margarida Melo and Filippo Viviani

    Article first published online : 19 JAN 2012, DOI: 10.1002/mana.201100021

  2. A new and self-contained presentation of the theory of boundary operators for slit diffraction and their logarithmic approximations

    Mathematische Nachrichten

    Volume 285, Issue 1, January 2012, Pages: 74–102, Norbert Gorenflo and Matthias Kunik

    Article first published online : 28 SEP 2011, DOI: 10.1002/mana.200910203

  3. Foliations with trivial canonical bundle on Fano 3-folds

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 921–940, Frank Loray, Jorge Vitório Pereira and Frédéric Touzet

    Article first published online : 6 FEB 2013, DOI: 10.1002/mana.201100354

  4. Constrained energy problems with external fields for vector measures

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 1144–1165, N. Zorii

    Article first published online : 1 FEB 2012, DOI: 10.1002/mana.201000148

  5. On the tangential Cauchy-Fueter operators on nondegenerate quadratic hypersurfaces in equation image

    Mathematische Nachrichten

    Volume 286, Issue 13, September 2013, Pages: 1353–1376, Wei Wang

    Article first published online : 2 APR 2013, DOI: 10.1002/mana.201000119

  6. On the negative squares of a class of self-adjoint extensions in Krein spaces

    Mathematische Nachrichten

    Volume 286, Issue 2-3, February 2013, Pages: 118–148, Jussi Behrndt, Annemarie Luger and Carsten Trunk

    Article first published online : 9 NOV 2012, DOI: 10.1002/mana.201000154

  7. On the resolvent arising in a parameter-elliptic multi-order boundary problem

    Mathematische Nachrichten

    Volume 285, Issue 13, September 2012, Pages: 1643–1670, M. Faierman

    Article first published online : 27 JUL 2012, DOI: 10.1002/mana.201000157

  8. Certain algebraic surfaces with Eisenbud-Harris general fibration of genus 4

    Mathematische Nachrichten

    Volume 286, Issue 4, March 2013, Pages: 402–429, Tomokuni Takahashi

    Article first published online : 29 NOV 2012, DOI: 10.1002/mana.201100304

  9. Boundary pairs and boundary conditions for general (not necessarily definite) first-order symmetric systems with arbitrary deficiency indices

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1895–1931, Vadim Mogilevskii

    Article first published online : 21 JUN 2012, DOI: 10.1002/mana.201100241

  10. Function spaces on singular manifolds

    Mathematische Nachrichten

    Volume 286, Issue 5-6, April 2013, Pages: 436–475, H. Amann

    Article first published online : 4 MAY 2012, DOI: 10.1002/mana.201100157

  11. Martingale Orlicz-Hardy spaces

    Mathematische Nachrichten

    Volume 285, Issue 5-6, April 2012, Pages: 670–686, Takashi Miyamoto, Eiichi Nakai and Gaku Sadasue

    Article first published online : 2 JAN 2012, DOI: 10.1002/mana.201000109

  12. Global analytic, Gevrey and C hypoellipticity on the 3-torus

    Mathematische Nachrichten

    Volume 285, Issue 2-3, February 2012, Pages: 265–282, A. Alexandrou Himonas, Gerson Petronilho and L. A. Carvalho dos Santos

    Article first published online : 28 SEP 2011, DOI: 10.1002/mana.201010033

  13. Pointwise multipliers of Calderón-Lozanovskiǐ spaces

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 876–907, Paweł Kolwicz, Karol Leśnik and Lech Maligranda

    Article first published online : 27 DEC 2012, DOI: 10.1002/mana.201100156

  14. Pencils on real curves

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 799–816, Marc Coppens and Johannes Huisman

    Article first published online : 7 JAN 2013, DOI: 10.1002/mana.201100196

  15. On matrix-valued Herglotz-Nevanlinna functions with an emphasis on particular subclasses

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1770–1790, Bernd Fritzsche, Bernd Kirstein and Conrad Mädler

    Article first published online : 11 APR 2012, DOI: 10.1002/mana.201100247

  16. Characterizing the Phragmén-Lindelöf condition for evolution on algebraic curves

    Mathematische Nachrichten

    Volume 284, Issue 10, July 2011, Pages: 1234–1269, Chiara Boiti and Reinhold Meise

    Article first published online : 13 MAY 2011, DOI: 10.1002/mana.200810280

  17. Desingularization of binomial varieties in arbitrary characteristic. Part I. A new resolution function and their properties

    Mathematische Nachrichten

    Volume 285, Issue 11-12, August 2012, Pages: 1316–1342, Rocío Blanco

    Article first published online : 7 MAY 2012, DOI: 10.1002/mana.201100108

  18. Integral geometry for equation image-modules on dual flag manifolds and generalized Verma modules

    Mathematische Nachrichten

    Volume 286, Issue 10, July 2013, Pages: 992–1006, Corrado Marastoni

    Article first published online : 8 JAN 2013, DOI: 10.1002/mana.201200149

  19. On properness and related properties of quasilinear systems on unbounded domains

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 1048–1082, Stefan Krömer and Markus Lilli

    Article first published online : 5 MAY 2011, DOI: 10.1002/mana.200810145

  20. Weighted Hardy spaces and BMO spaces associated with Schrödinger operators

    Mathematische Nachrichten

    Volume 285, Issue 17-18, December 2012, Pages: 2173–2207, Heping Liu, Lin Tang and Hua Zhu

    Article first published online : 8 AUG 2012, DOI: 10.1002/mana.201100323